# SDR DALA2024022602643

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,840 hours, 41,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD OVERWING EMERGENCY EXIT SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #5424766)
